# SDR HALA0700344

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,148 hours, 4,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 17-22AB AND MID LAV INOP.  REMOVED AND REPLACED 2 EA EMERGENCY POWER CABLE PER HAL MM 33-51-00-032-001 HA MM 33-51-00-032-002.  EMERGENCY LIGHTS TEST PER HA MM 33-51-00-715-001.  EMERGENCY LIGHTS OPERATE NORMALLY.
